Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 626314, 9 pages
Research Article

Atomic Decomposition of Weighted Lorentz Spaces and Operators

1Department of Mathematics, Trinity University, 1 Trinity Place, San Antonio, TX 78212, USA
2Department of Mathematics and Statistics, Auburn University, 221 Parker Hall, Auburn, AL 36849, USA
3Department of Sciences and Mathematics, University of South Carolina Salkehatchie, 807 Hampton Street, Walterboro, SC 24988, USA

Received 2 February 2014; Accepted 11 April 2014; Published 19 June 2014

Academic Editor: Qingying Bu

Copyright © 2014 Eddy Kwessi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eddy Kwessi, Geraldo de Souza, Fidele Ngwane, and Asheber Abebe, “Atomic Decomposition of Weighted Lorentz Spaces and Operators,” Journal of Function Spaces, vol. 2014, Article ID 626314, 9 pages, 2014. doi:10.1155/2014/626314